# SDR USAA920080906

- Difficulty date: April 21, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N527AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23862
- Aircraft time: 58,752 hours, 36,572 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX CHECK - PHL - RIGHT HAND MIDDLE EMERGENCY EXIT LIGHT INOP.  MX REPLACED THE BATTERY CHARGER, OPERATIONAL CHECK WAS GOOD.
